# SDR HALA20231003216

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 53,017 hours, 8,675 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 17,572 hours, 2,900 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG2 CTL SYS FAULT ECAM MSG DISPLAYED ON SHUTDOWN. REMOVED AND REPLACED #2 ENG VSV CONTROLLER PER AMM 75-33-51. OPS CHK LEAK CHK OK. HIGH POWER RUN PER AMM 71-00-00 CHK OK. OK FOR SVC.
